# SDR MWEA99030

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 39567851
- Condition: Lack Of Lube
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR AND RETRACTION LOTS OF VIBRATION AND IT SEEMS ONE NOSE GEAR DOOR IS NOT CLOSED.  FOUND RIGHT NOSE GEAR DOOR OPEN LUBED DOOR LINK ACTUATOR ASSEMBLY.
